| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting.Intraoperatively the lens was removed and replaced with a shorter length lens and this resolved the problem.The cause of the event was reported as a patient related factor.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).